RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 757–761 (Mi fpm310)  

This article is cited in 1 scientific paper (total in 1 paper)

Short communications

Normal surfaces whose anticanonical divisor is numerically positive

M. M. Grinenko

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Let $X$ be a normal projective surface and anticanonical divisor $-K_{X}$ is numerically positive. Then $-K_{X}$ is numerically ample and rationality of $X$ is equivalent to its $\mathbb Q$-factoriality.

Full text: PDF file (246 kB)

Bibliographic databases:
UDC: 512.774.4
Received: 01.04.1996

Citation: M. M. Grinenko, “Normal surfaces whose anticanonical divisor is numerically positive”, Fundam. Prikl. Mat., 4:2 (1998), 757–761

Citation in format AMSBIB
\Bibitem{Gri98}
\by M.~M.~Grinenko
\paper Normal surfaces whose anticanonical divisor is numerically positive
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 757--761
\mathnet{http://mi.mathnet.ru/fpm310}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801188}
\zmath{https://zbmath.org/?q=an:0957.14024}


Linking options:
  • http://mi.mathnet.ru/eng/fpm310
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Knutsen A.L., Lopez A.F., “Brill-Noether Theory of Curves on Enriques Surfaces II: the Clifford Index”, Manuscr. Math., 147:1-2 (2015), 193–237  crossref  mathscinet  zmath  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:167
    Full text:74
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020